# SDR SWAA2017011611200

- Difficulty date: January 6, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 38,988 hours, 19,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 115A3760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT UPPER SURFACE SIDE PLATE CORRODED BETWEEN BS 500 TO BS 500D, LBL 25. R&R SIDE PLATE IAW SRM.
